Average Frobenius distributions for elliptic curves with nontrivial rational torsion

Tom 119 / 2005

Jonathan Battista, Jonathan Bayless, Dmitriy Ivanov, Kevin James Acta Arithmetica 119(2005), 81-91 MSC: Primary 11G05; Secondary 11F80. DOI: 10.4064/aa119-1-6 Opublikowany online: 1 January 1970

Autorzy

  • Jonathan BattistaDepartment of Mathematics
    Michigan State University
    East Lansing, MI 48824, U.S.A.
    e-mail
  • Jonathan BaylessDepartment of Mathematics
    Dartmouth College
    6188 Bradley Hall
    Hanover, NH 03755-3551, U.S.A.
    e-mail
  • Dmitriy IvanovStanford University
    Mathematics, Bldg. 380
    450 Serra Mall
    Stanford, CA 94305-2125, U.S.A.
    e-mail
  • Kevin JamesDepartment of Mathematical Sciences
    Clemson University
    P.O. Box 340975
    Clemson, SC 29634-0975, U.S.A.
    e-mail

Przeszukaj wydawnictwa

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek